Peristaltic Flow of Herschel-Bulkley Fluid in an Elastic Tube with Slip at Porous Walls

Choudhari, Rajashekhar and Gudekote, Manjunatha and Vaidya, Hanumesh and Prasad, Kerehalli Vinayaka (2018) Peristaltic Flow of Herschel-Bulkley Fluid in an Elastic Tube with Slip at Porous Walls. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 52 (1). pp. 63-75. ISSN 2289-7879

[img] PDF
5479.pdf - Published Version
Restricted to Registered users only

Download (512kB) | Request a copy

Abstract

A mathematical model for the impact of slip velocity on peristaltic transport of blood flow has been investigated by utilizing the Herschel-Bulkley model in a flexible tube. The closed-form solutions are obtained for velocity, plug flow velocity, and volume flux. It is noticed that the impact of yield stress, amplitude ratio, Darcy number, velocity slip parameter, elastic parameters and fluid behavior index plays a vital role in controlling the flux in an elastic tube. The outcomes acquired from the flow quantities reveal that, the volume flux in a flexible tube decreases with an increase in the porous parameter and it increases with an increase in the slip parameter. Further, the results of Newtonian, Bingham plastic and Power-law models have been presented graphically and analysed

Item Type: Article
Uncontrolled Keywords: Amplitude ratio, Darcy number, elastic tube, velocity slip parameter
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 14 Dec 2018 10:39
Last Modified: 14 Dec 2018 10:39
URI: http://eprints.manipal.edu/id/eprint/152408

Actions (login required)

View Item View Item